# SDR VTZA95153

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- Engine: Garrtt TPE33114
- System (JASC): 7320 · Fuel Controlling System
- Part: Tt2 Sensor
- Part number: 31055016
- Condition: Failure
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6208 - BWI-IAD - DURING TAKEOFF, ABORTED THE TAKEOFF DUE TO THE LEFT ENGINE IEC FAILURE ILLUMINATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  AIRCRAFT WAS THEN FERRIED IAD AND LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTNENANCE REPLACED THE LEFT ENGINE TT2 SENSOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
